Gen. Code and Des.
73356 dextrometh/benzocaine/menthol ORAL LOZENGE 5-6-10 MG
5 mg-6 mg-10 mg
OT Over the Counter
Fine Line Class
070007200723 Throat & Cough Drops
52160000 LOCAL ANESTHETICS (EENT)
1366 benzocaine 94097
1653 dextromethorphan HBr 6700341
1991 menthol 1490046 Units in Package: 15
Indications Uses: Temporarily relieves: occasional minor irritation, pain, sore throat and sore mouth; cough due to minor throat and bronchial irritation as may occur with the common cold.
Directions: Adults and Children Over 12 Years of Age: 2 lozenges every 4 hours - not to exceed 12 lozenges every 24 hours. Children 6-12 Years of Age: 1 lozenge every 4 hours - not to exceed 6 lozenges every 24 hours. Children Under 6 Years of Age: Consult a doctor.
Ingredients: Active Ingredients: In Each Lozenge: Benzocaine (6 mg), Dextromethorphan HBr (5 mg), Menthol (10 mg). Purpose: Oral Anesthetic/Analgesic, Cough Suppressant, Oral Anesthetic/Analgesic. Inactive Ingredients: Acesulfame Potassium, FD&C Blue 1, FD&C Red 40, Flavor, Glycerin, Hydrogenated Starch Hydrolysate, Isomalt, Soy Lecithin, Sucralose, Water.
Warnings: Allergy alert: Do not use this product if you have a history of allergy to local anesthetics such as procaine, butacaine, benzocaine or other caine anesthetics. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 6 years of age unless directed by a doctor. Do not use: this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (If you are uncertain whether your prescription drug contains an MAOI, consult a health care professional before taking this product); this product for persistent or chronic cough such as occurs with smoking, asthma, or emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. When using this product: do not exceed recommended dosage. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose or accidental poisoning, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Overdose Warning: Stop use and ask a dentist or doctor if: sore mouth symptoms do not improve in 7 days; irritation, pain or redness persists or worsens; swelling, rash or fever develops; cough persists for more than 1 week, tends to recur, or is accompanied by a high fever, rash, or persistent headache. These could be signs of a serious condition. Other warnings: Tamper-Evident: Do not use if blister package with Chloraseptic name has been disturbed or opened.